# SDR FY4Y202110001

- Difficulty date: May 4, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N737CS
- Make and model: Boeing 737-200
- Aircraft serial: 23272
- Aircraft time: 54,061 hours, 39,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Refer To Descrip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR LONGITUDINAL FLOOR BEAM FOUND TWO CRACKS BETWEEN BS705 AND 715 RBL 24.82, CRACKS SIZE 3.0 INCH AND 1.5 INCH IN AREA.
